What Is a Tylenol 325

Yes, acetaminophen is the same as Tylenol. Acetaminophen is the generic name for the brand name medication Tylenol, made by McNeil Consumer. Acetaminophen is a pain reliever for mild to moderate pain, such as headaches, muscles aches, backache, and toothaches, and fevers.

Is acetaminophen 325 the same as Tylenol?

Yes, acetaminophen is the same as Tylenol. Acetaminophen is the generic name for the brand name medication Tylenol, made by McNeil Consumer. Acetaminophen is a pain reliever for mild to moderate pain, such as headaches, muscles aches, backache, and toothaches, and fevers.

Is Tylenol 325 a prescription?

What has been discontinued? All prescription drug products with more than 325 mg of acetaminophen (also known as APAP or paracetamol, and the active ingredient in Tylenol). The FDA has asked that manufacturers limit the amount of acetaminophen in these products to 325 mg to prevent liver injury from overdose.

Elena Rostova

Elena Rostova

Lead Health, Wellness & Medical Journalist

Elena Rostova holds a Master's degree in Public Health Journalism. She covers groundbreaking medical research, holistic wellness trends, mental health awareness, and nutritional science.

Share this article
Twitter Facebook Pinterest